# SDR RAIA960815

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Short Lead
- Part number: 8974694
- Condition: Shorted
- Location: Lt Eng Egt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7344 - LEFT ENGINE EGT DROPPED TO ZERO ON TAKEOFF ROLL.  MAINTENANCE REPLACED THE LEFT ENGINE EGT SHORT LEAD.  PERFORMED GROUND RUNS.  OPS CHECK GOOD.  (M)
